# SDR NSVA200600076

- Difficulty date: June 15, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 33,335 hours, 38,185 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LT ENGINE ITT REACHED 942 DEGREES FOR ABOUT 5 SECONDS.  PERFORMED CAPPED AND UNCAPPED RUNS.  DELTA FOUND TO BE 4.92, OPS CHECK OK.
